MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING PROFILE 3D 26MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING PROFILE 3D 26MM; RING, ANNULOPLASTY
Model Number 680R
Medical Device Problem Codes Perivalvular Leak (1457); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty ring, the ring was explanted and replaced with an unknown device.The reason for explant was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the mitral annuloplasty ring was explanted and replaced with a non-medtronic valve due to mild paravalvular leak (pvl).The patient was reported to be stable after a successful valve implant.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING PROFILE 3D 26MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7203765
Report Number2025587-2018-00192
Device Sequence Number19046150
Product Code KRH
UDI-Device Identifier00613994759252
UDI-Public00613994759252
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Model Number680R
Device Catalogue Number680R26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight70